# SDR DALA2024010400146

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N111DC
- Make and model: Airbus A321-211
- Aircraft serial: 10018
- Aircraft time: 9,274 hours, 4,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1011 R1 & R4 DOOR ASSIST CYL REQ SVC. CORRECTIVE ACTION: SERVICED R1 & R4 DOOR ASSIST CYL IAW A321 AMM 52-10-00. NO LEAKS NOTED AT THIS TIME. (4272576)
